# SDR DHL2004364008

- Difficulty date: June 4, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BED201
- Part serial: 317
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  COMPLETED ABNORMAL PROCEDURE AND GEAR HANDLE OPERATED NORMALLY.  SWITCHED TO SYSTEM 1.  PERFORMED OPS CHECK OF GEAR PROXIMITY UNIT REVEALED FAULT AT B12; SLAVED IN NLG SENSOR, NO HELP.  RESTORED ORIGINAL.  REPLACED PROXIMITY DETECTOR UNIT IAW M/M 32-61-12.  OPS CHECKED, NO FAULTS FOUND.
